# SDR CA101208007

- Difficulty date: December 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL604
- Aircraft time: 819 hours
- Engine: Ge CF343B
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220842621
- Condition: Failed
- Location: Right
- Part time: 769 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) SHORLTY AFTER TAKE OFF THE NR 2 ALTIMETER BAROMETRIC SETTING ROLLED BACK TO THE PREVIOUS INPUT SETTING. BAROMETRIC PRESSURE WAS RESET AND REMAIN NORMAL FOR THE DURATION OF THE FLIGHT. AIR DATA COMPUTER WAS REPLACED WITH A SERVICEABLE UNIT.
